# SDR N6WA2024123103

- Difficulty date: December 30, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N541GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10238
- Aircraft time: 42,971 hours, 31,549 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320754S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE INTERCOSTALS STGR 27 BETWEEN FS349 AND FS364. REPLACED INTERCOSTALS STGR 27 BETWEEN FS349 AND FS364 IAW CRJ SRM 51-42-06.
